# SDR MASA200600090

- Difficulty date: January 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 7,158 hours, 6,521 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7299 BUF, THE CREW REPORTED MACH TRIM AND STAB TRIM WARNINGS.  MAINTENANCE CLEANED THE LEFT AND RIGHT TRIM DISCONNECT SWITCHES AND PERFORMED A SYSTEM OPERATIONAL CHECK WITH NO DEFECTS NOTED.
